# SDR CA180723016

- Difficulty date: July 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,438 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Monitor
- Part number: A3221
- Condition: Cracked
- Location: Transmission Oil
- Component: Transmission, Bell
- Component part number: 206040002025
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE TRANSMISSION OIL MONITOR HOUSING WAS REMOVED TO INSPECT THE SCREEN FOR CONTAMINATION.  UPON REMOVAL OF THE O-RING FROM THE TRANSMISSION OIL MONITOR IT WAS DISCOVERED THAT THERE WAS CRACKING AROUND THE MOUNTING FLANGE OF THE OIL MONITOR.  THE OIL MONITOR ASSEMBLY WAS REPLACED WITH NEW.  NO FURTHER DEFECT.  CREWS HAVE BEEN MADE AWARE TO WATCH FOR THIS ON SUBSEQUENT INSPECTIONS AND ENSURE PROPER INSTALLATION INSTRUCTIONS ARE BEING FOLLOWED FOR INSTALLATION OF THE MONITOR ASSEMBLY.  (TC# 20180723016)
